# SDR SWAA2020072202073

- Difficulty date: July 6, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231HF IS DENTED ON TOP SURFACE.   REMOVED AND REPLACED FLOOR PANEL IAW AMM 53-21-00.
